Skip to content
4 year old has fever then a quick nosebleed. I gave him childrens Tylenol. should I go on to the emergency room or allow the medicine to do its job?
 
avatar
tlkittycat1968 responded:
How high is the fever? Is your child acting normal?
Pround mom of PJ (5) and Kylee (3).


Spotlight: Member Stories

My name is Heather (29) and have been married for about 6 1/2 years to my DH (32). We got married on our 8th anniversary. We have two beautiful boys. ...More

Helpful Tips

If you don't vaccinate your child due to fears of autism, read this:
If you don't vaccinate your child due to fears of autism, read this: http://www.cbc.ca/world/story/2011/01/05/autism-vaccine.html I ... More
Was this Helpful?
14 of 22 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.